# SDR SWAA2012120610298

- Difficulty date: December 4, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 21,606 hours, 12,951 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546881
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE IN RIGHT SIDE OF EMPENNAGE SKIN AFT OF FRAME STATION 1112 ABOVE S-15R.  REPAIRED DOUBLER PER EA 1-753-21187.
